# SDR AALA202412289019

- Difficulty date: December 27, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 75,157 hours, 28,980 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE 2R DOOR ARMING HANDLE IS LOOSE. MAINTENANCE SECURED HANDLE PER AMM 52-22-22.
